hi, i have been on tri sprintec for about 7months now with no problems until now, i have been very tired for the last week, and when im hungry if i think about anything other than toast and bananas i feel sick, also today i have spotting and i feel crampy like i could start my period but its not supposed to start for another 12days. could i be pregnant? and is this something i should concern my doctor about?
No, because it you are taking them at the same time every day there is less than a 1% chance that you are pregnant. It could be side effects from the pills. Wait until your period is a week late and do a pregnancy test, or if you want to get one of the ones that they say is good 6 day before your period is due,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Mar 2012 • 1 answer
Posted 7 Jun 2012 • 1 answer
Posted 4 Dec 2012 • 1 answer
Tri-Previfem - I have been on tri sprintec for years with no problems. Last month when I went to the
Posted 17 Apr 2013 • 2 answers
Posted 23 May 2013 • 2 answers